ホーム    このサイトについて    論文の投稿について        English    図書館    茨城大学    問合せ
登録数: 281


:
詳細検索


前ページ 1 2 3 4 5 6 7 8 9 10 11 次ページ 

11 Remarks on Kato's inequality when Δpu is a measure / LIU, Xiaojing,HORIUCHI, Toshio -- College of Science, Ibaraki University2016Mathematical Journal of Ibaraki University Vol.48 p.45-61 雑誌掲載論文
12 On radial symmetry and its breaking in the Caffarelli-Kohn-Nirenberg type inequalities for p=1 / CHIBA, Naoki,HORIUCHI, Toshio -- College of Science, Ibaraki University2015Mathematical Journal of Ibaraki University Vol.47 p.49-63 雑誌掲載論文
13 The construction of all the star operations and all the semistar operations on 1-dimensional Prufer domains / MATSUDA, Ryuki -- College of Science, Ibaraki University2015Mathematical Journal of Ibaraki University Vol.47 p.19-37 雑誌掲載論文
14 An estimate for derivative of the de la Vallee Poussin mean / ITOH, Kentaro,SAKAI, Ryozi,SUZUKI, Noriaki -- College of Science, Ibaraki University2015Mathematical Journal of Ibaraki University Vol.47 p.1-18 雑誌掲載論文
15 Note on characterizations of semistar operations and star operations on an integral domain, II / OKABE, Akira -- College of Science, Ibaraki University2015Mathematical Journal of Ibaraki University Vol.47 p.39-47 雑誌掲載論文
16 Note on characterizations of semistar operations and star operations on an integral domain / OKABE, Akira -- College of Science, Ibaraki University2014Mathematical journal of Ibaraki University Vol.46 p.31-36 雑誌掲載論文
17 Weighted Hardy inequalities with infinitely many sharp missing terms / ANDO, Hiroshi,HORIUCHI, Toshio,NAKAI, Eiichi -- College of Science, Ibaraki University2014Mathematical journal of Ibaraki University Vol.46 p.9-30 雑誌掲載論文
18 The semistar operations on certain Pruefer domain, II / MATSUDA, Ryuki -- College of Science, Ibaraki University2014Mathematical journal of Ibaraki University Vol.46 p.1-8 雑誌掲載論文
19 Some properties of slowly increasing functions / ANDO, Hiroshi,HORIUCHI, Toshio,NAKAI, Eiichi -- College of Science, Ibaraki University2014Mathematical journal of Ibaraki University Vol.46 p.37-49 雑誌掲載論文
20 Generalizations of Bateman's transformation for general inde nite metrics / SHIMOMURA, Katsunori -- College of Science, Ibaraki University2013Mathematical journal of Ibaraki University Vol.45 p.7-13 雑誌掲載論文

前ページ 1 2 3 4 5 6 7 8 9 10 11 次ページ